Skip to Content

Incivek - what can I do for the hopeless feeling brought on by the hep c meds?

Responses (3)

per173 9 Feb 2012

I am in week six and the side effects are truly tough. I have yet to conquer
the nausea. I have the rash, low red blood count, shortness of breath, nausea, diarrhea, weakness and exhaustion. I am taking an anti depressant which helps. The best remedy for depression for me has been knowing that this is a three month program and then it's over! But most importantly, on week four my viral count went from over 10 million to 42. I can do this because it is working. Keep your chin up. It works!

Dessureault 30 Mar 2012

Hi,
I started my 9th week yesterday. I'm taking the incivek and yes, the first weeks are tough. Drink lots of water! It does help.
The side effects are different from one person to another. But i do have the same than you: itching, rash on my face, low red and withe cells under the normal level, exhaustion, my anemia level is down to 10.6 .

greyhog 31 Mar 2012

I have been incevik free for 5 weeks now and am pleased to report that my viral count is still a big UNDETECTABLE!! It's a pretty damn good feeling knowing that this treatment we are all going through can and does work. The individual misery we each go through during the first 12 weeks with the incivek does pay its just reward too, It's just hard to get to that point. It's kinda like my old man used to tell me, "All will come to those who wait, as long as those who wait work their ass off while they wait."

Dessureault 31 Mar 2012

To Greyhog,
Congrats! It is good to hear that we are doing this for something, which unfortunately is not guaranty.
Are you still taking the interferon and ribavarin? Or are you done with the treatment?
The doctor told me that the ribavarin is the one that makes the anemia level go down. Do you think it could be the incivek though?
Thanks for the good news because sometime I wonder if this will pay off.

greyhog 9 Feb 2012

I am in week ten and yes the side effects are a bitch, but you have to keep a positive mental attitude. Heck we wake up each day and are ventilated and vertical which sure beats the hell out of the alternative. Find humor in everything and anything. Shoot I force myself to laugh at my own stupid jokes. I try to keep mentally busy with work issues, my other passions (riding my Harley like I stoled it!), and mentally have planned my after med (at least the incevik) celebration. And when I get mentally tired I lay in front of the boob tube and that usually puts me to sleep for a couple of hours. (Says something about the hollywood bozos skill sets yes!). I ask those close to me if I can vent, and when they say yes I give it both barrels of bitching, belly aching, complaining, and just generally being a pain in the ass for those that choose to listen.

Dessureault 13 Feb 2012

Tanks for the humour, I need it. I'm in my 2nd week (should I say only? I guess not) and gosh it is hard on me!
I'm taking the pegasys ribavirin and incivek. And my bottom is not happy at all. I'm adding lots of water ( 118 pounds) and I drink 90 ounces of water.
Yesterday was hard but I'm better today.
Hang in there, keep the smile.

mhanna1202 30 Mar 2012

I find that those unexpected weepys are quite funny, nothing like sobbing over the Waltons weddings, smile

mhanna1202 30 Mar 2012

Hang in there, use the prep h and anti diareals for those days, no sitris juice I found reduces the issue and making myself eat at least one real meal a day veggies, meat, and all really helped my body stay stronger, prayer positive , I work FT as well, keep the end goal in sight

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions